# SDR TWAA0017606

- Difficulty date: October 27, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 64,508 hours, 16,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING T.E. NUMBER 3 FLAP TRACK AFT FAIRING HAD A ONE INCH CRACK INBD FWD EDGE, AND HAD A ROUGH EDGE.  REPAIRED CRACK AND ROUGH EDGE PER SRM 51-70-03, PAGE 37 FIG 5. TAPER SANDED LAY UP.
